# SDR SWAA2016052452057

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 86,366 hours, 66,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176245
- Part serial: WN0325
- Condition: Arced
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW TOP FWD PART ARCED.  R & R L2 WINDOW IAW MT.
